Join the 'Zylet' group to help and get support from people like you.
We found 11 questions associated with the 'Zylet' topic.
Posted 10 Nov 2017 by • 1 answer
... being given it for minor irritation my symptoms of irritation are worse after I stop it. Before use - no visual acuity issue. After use, I have changes with worse headache until I go back on the drop. (Used only for 7 days, eye does not look irritated)
Posted 23 Apr 2016 by • 0 answers
... are very red and blood shot looking. Should I continue use? They were prescribed for 2 weeks
Posted 8 Apr 2014 by • 1 answer
took vouchers coupons and cards to store no help 370.00 for pre scription
Posted 30 Sep 2009 by • 2 answers
Posted 9 Apr 2011 by • 1 answer
This stuff is a miracle for my eye condition, but the med itself is $50, co-pay for specialist $25, gas to specialists office $15, and a 1/2 days work missing $40 ... That's is expensive for me
Posted 15 Sep 2011 by • 1 answer
I have been prescribed zylet for eye allergies. My eyes cleared and once again my eyes are red. I had zylet prescription left and put drop on eyes. Ok to continue to use zylet to clear eyes? Will I hurt my eyes with continued use? Thank you
Posted 22 Jan 2012 by • 1 answer
Posted 21 Nov 2010 by • 1 answer
... lens over wear. How soon can i put my contacts back in after using the drops? My eyes seem better and i have to go to work Monday and wear my contacts since i don't have a pair of back up glasses. If i stop using the drops the night before if put in my contacts in is that ok? I know your ...
Posted 29 Jul 2010 by • 1 answer
I recently finished my medication for zylet. I had conjunctivitis and my eye doctor prescribed this medication - 1 drop, 4 times a day for 7 days. Now, when I drive at night the lights have a star burst effect. It is getting progressively worst because there are streams of light coming in as well. ...
Posted 19 May 2010 by • 2 answers
I took my 11 yr old to an eye doctor yesterday because both of her eyes were red, itchy, painful, swollen, sensitive to light,and her tear ducts looked inflammed. She comlains mosty, that there feels like something is in her eyes and they itch like crzy. She was and still is exremely uncomfortable. ...
Posted 14 Jun 2010 by • 1 answer